# SDR ASAA12510904

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,084 hours, 5,512 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 17F1981
- Condition: Faulty
- Location: Apu
- Part time: 18,110 hours, 5,522 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLUE APU "MAINT" IS ILLUMINATED.  VERIFIED OIL LEVEL ON APU SIGHT GLASS AND CDU SHOW FULL.  PERF APU BITE PROCEDURE PER FIM TASK 49 60 00 810 801 NO FAULTS.  TECH SERVICES REQ T/S OF APU OIL QUANTITY INDICATION ERRORS.  COMPLETED STEPS OF FIM 49 90 00 810 804 NO FAULTS.  REPLACED APU ECU REF AMM 49 61 12 BITE CHECK GOOD REF AMM 49 61 00.
